Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

New moles on hands, feet, chest, darker in color. Normal to have new moles?

Hello, I am 32 years old female and I have been observing new moles on my hands, feet , chest and face for over a year now. The new moles are darker in color compared to most of my original moles. Also two of my original moles are slightly bulged out (not flat as they sued to be). And two of my original moles seem like gradually fading away. All of them seem to be uniform colored. Should I be concerned about this or it is normal to have new moles. Thanks!
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It is totally normal to have any numbers of moles.

They are benign and harmless, they may be kept untreated.

If you feel embarassing , you consult dermatologist.

He might remove by electrocautery under local anaesthesia.

At present the lesions are not malignant melanoma. So be cool.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor